# SDR USAA2009080492011

- Difficulty date: July 21, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CORROSION ON EXISTING REPAIR LOWER SURFACE OF TRANSVERSE FLOORBEAM AT BS 986.5, WL 204.1, LBL 43.  REMOVED EXISTING REPAIR AND INSTALLED NEW TEE ANGLE REPAIR IAW B737 SRM 53-00-51-00-2R2.
